MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EU2110X15B
Medical Device Problem Codes Decrease in Pressure (1490); Loss of Threshold (1633)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging ventilator service required alarm occurred on a trilogy evo while in patient use.There was no report of injury or harm.The customer states a trilogy evo error code indicating (the device software has detected a large pressure drop between the monitor and outlet pressure sensors) was recorded in the event log.The device was sent to a third-party service center for evaluation.If any additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
Previously reported by the manufacturer: the manufacturer received information alleging ventilator service required alarm occurred on a trilogy evo while in patient use.There was no report of injury or harm.The customer states a trilogy evo error code indicating (the device software has detected a large pressure drop between the monitor and outlet pressure sensors) was recorded in the event log.The device was sent to a third-party service center for evaluation.If any additional information is received, a follow-up report will be filed.New information/evaluation.The trilogy evo was returned to the third-party service center for evaluation and the customer's complaint of an error code in relation to press_sensor_mismatch was not confirmed.Additionally, during a pre-test, the unit failed a test step due to a machine flow sensor error, unrelated to the alleged malfunction.The machine flow sensor was replaced to address the issue.The air foam inlet filter was replaced due to preventive maintenance.The device passed all test.This device has been serviced, inspected, tested, met acceptance criteria in accordance with all of the applicable customer requirements as defined in the contractual agreement with plexus.The device history record has been reviewed and approved by plexus quality assurance.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23308165
Report Number2518422-2025-111057
Device Sequence Number12009170
Product Code CBK
UDI-Device Identifier00606959054981
UDI-Public(01)00606959054981
Combination Product (Y/N)N
Initial Reporter CountryLH
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEU2110X15B
Device Catalogue NumberEU2110X15B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown